# SDR SWIA2020090152114

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SIDE SEAT RAIL, L/H, HAS CHAFES AT APPROX. FS 559.00 + 22.   (C-CHECK) RO 8/28/2020    REMOVED AND REPLASED L/H SIDE SEAT RAIL FS554-FS559+64 REF. CRJ 200 AMM.
